loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Author: Dimitri Lefebvre

Affiliation: Greah Université Le Havre, France

ISBN: 978-989-8425-01-0

Keyword(s): Stochastic Petri Nets, Continuous Petri Nets, Fluidification, Steady State, Reliability Analysis.

Related Ontology Subjects/Areas/Topics: Discrete Event Systems ; Formal Methods ; Informatics in Control, Automation and Robotics ; Modeling, Simulation and Architectures ; Petri Nets ; Robotics and Automation ; Signal Processing, Sensors, Systems Modeling and Control ; Simulation and Modeling

Abstract: Reliability analysis is often based on stochastic discrete event models like stochastic Petri nets. For complex dynamical systems with numerous components, analytical expressions of the steady state are tedious to work out because of the combinatory explosion with discrete models. For this reason, fluidification is an interesting alternative to estimate the asymptotic behaviour of stochastic processes with continuous Petri nets. Unfortunately, the asymptotic mean marking of stochastic and continuous Petri nets are mainly often different. This paper proposes a geometric approach that leads to a homothetic approximation of the stochastic steady state in specific regions of the marking space.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.232.51.247

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Lefebvre D. and (2010). HOMOTHETIC APPROXIMATIONS FOR STOCHASTIC PN.In Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-8425-01-0, pages 364-367. DOI: 10.5220/0002918003640367

@conference{icinco10,
author={Dimitri Lefebvre},
title={HOMOTHETIC APPROXIMATIONS FOR STOCHASTIC PN},
booktitle={Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2010},
pages={364-367},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002918003640367},
isbn={978-989-8425-01-0},
}

TY - CONF

JO - Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - HOMOTHETIC APPROXIMATIONS FOR STOCHASTIC PN
SN - 978-989-8425-01-0
AU - Lefebvre, D.
PY - 2010
SP - 364
EP - 367
DO - 10.5220/0002918003640367

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.